Chat Now!   Member Gallery    Anxiety Zone Wire    Games   Social Groups   AZ Member Blogs   Health News  Bored?

Author Topic: PLEASE help calm me down!!  (Read 128 times)

0 Members and 1 Guest are viewing this topic.

Offline snowberry

  • Full Member
  • ***
  • Posts: 121
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
PLEASE help calm me down!!
« on: February 22, 2014, 03:52:57 AM »
I took some heart burn calcium tablets last night as I felt like a burning in my chest. I woke up this morning with flushed cheeks and a boiling chest. I am freaked out. Please calm me down, even if you can't help me with what it is.  :( :( :(
Bookmark and Share

Offline Tal

  • Jr. Member
  • **
  • Posts: 75
  • Country: us
  • Rec's: 0
  • Gender: Female
  • Mood: Calm
    Calm
  • Personal text
    • Poke This Member
Re: PLEASE help calm me down!!
« Reply #1 on: February 22, 2014, 04:06:25 AM »
Hi snowberry,

I take heartburn medicine all the time from prilosec to pepcid. And what gives me the flushing cheeks sensation is my anxiety and panic and not the heartburn medicine. Please relax and distract yourself from the thought that the antacid caused some adverse reactions. If you suffer from health anxiety, you will feel some increase panic, if you start any new medication.

Hope this helps a little.

Best regards,
Tal
Bookmark and Share

Offline snowberry

  • Full Member
  • ***
  • Posts: 121
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Re: PLEASE help calm me down!!
« Reply #2 on: February 22, 2014, 04:49:44 AM »
Hi snowberry,

I take heartburn medicine all the time from prilosec to pepcid. And what gives me the flushing cheeks sensation is my anxiety and panic and not the heartburn medicine. Please relax and distract yourself from the thought that the antacid caused some adverse reactions. If you suffer from health anxiety, you will feel some increase panic, if you start any new medication.

Hope this helps a little.

Best regards,
Tal

Thank you, Tal! I looked quite pink in the face earlier but I've been drinking lots of water and it's gone down a bit. I do feel a little better. Maybe I just needed to flush some of it out - I had 3 and a half tablets last night but no drink as they were chewables. I'll post again it the situation changes.
Bookmark and Share

Tags:
 

Related Topics

  Subject / Started by Replies Last post
1 Replies
2395 Views
Last post March 03, 2008, 07:37:42 PM
by Texan08
6 Replies
446 Views
Last post November 29, 2011, 09:50:44 PM
by Itzomi
4 Replies
495 Views
Last post April 26, 2012, 03:27:24 PM
by Fenway77
1 Replies
175 Views
Last post October 16, 2012, 07:16:22 AM
by PinkIcePrincess
5 Replies
239 Views
Last post December 02, 2012, 10:59:30 PM
by gcalex
0 Replies
128 Views
Last post January 31, 2013, 06:32:43 PM
by Xocnagem